# SDR MASA200300422

- Difficulty date: October 23, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Engine: Allsn AE3007A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH NR 2818. BAGGAGE COMP SMOKE DETECTOR FAIL MSG. MECHANIC REPLACED SMOKE DETECTOR.
